MathSciNet Relay Station
MathSciNet bibliographic data
MR1845001 42C40 (42C15)
Bownik, Marcin On characterizations of multiwavelets in $L^2({\Bbb R}^n)$. Proc. Amer. Math. Soc. 129 (2001), no. 11, 3265–3274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement